bluebow wrote:Catalincata94 wrote:Gear88 wrote:
I've had this thought before when hearing voices, makes me wonder such possibilities. I've typed up in some of your threads you posted.
The only thing we can really suggest is try getting involved more with void. I know I'm one to talk but lately after Yom Kippur offensive, I've been trying to get back into more basic meditations and not skip around or jump around.
Anyways good luck with your situation. It's a shame to hear the negativity of it causing in your life. It shouldn't be negative but a wonderful gift of nature.
Thanks bro. i'm the hostipat and taking medicine again and also got another, asthma. in childhood i had Asthma bronchitis but then idid got rid of it and now its back stronger as asthma, just one i could completerly ignore the voice and in 1 day it disapeared for a while, but for that i had to be concentrated almoust the whole day ai but i had it for almoust a year now and im so done with it so i had to thake medicine i was feeling moustly anoyences like little fears it keeapt talking to me the whole day and coudnt resist eny more when i got engry i asked who hi es but i had the impresion that is satan but i didnt believe its him because it talked bad to me and it said it doesnt want me or that he is going to kill me and stull, sometimes i did some litle things widouth realizing... i think the only was is yoga to get healed. Wondering are you still taking your medicines?
When i talked to the voices and asked who they are
And what they want it was just silence who are you and what do you want feom me it said enemy dogmas that i dont want to tell so people here
dont understand me wrong
There was also voices that contradicted themselves by saing no dont listen to him
My mother said she has some things like this too
That it easy for her not to do if not he will not let her do what she wants, so she had this for many years now but she can ignore it by leaving that what it said and doing something else
Could be this my karma and will i only have sucess later like my birth chart says? im going this to post in another topic, to create another topic
To me, it seems like you are giving these 'voices' too much attention and power. If these are infact astral entities pestering you, the best thing to do is banish them. Have you performed a banishing ritual before? It is quite simple and easy.
Vibrate 'Vinasa” (VEE-NAH-SAH) 9 times, and affirm “You are no more' once.
Because this ritual destroys entities, it is important to discern what the astral entity actually is. So you don't harm a deceased person etc. Making sure its actually the enemy. And you are alone physically also.
I don't think medication is going to help you much here. But if you've started taking it and want to stop, make sure you gradually reduce dosages before completing stopping. Abruptly stopping medication can be very harmful.
Before I came to Satanism, I almost went schizophrenic from drug use. I used to hear voices and the like. It is important to put yourself at a distance from these 'voices' and affirm in yourself that they have no power over you. And frankly, ignore it. Eventually it will go away. Negative entities feed of fear and attention. Ignoring them is an excellent and easy strategy to get rid of them. There is nothing for you to be scared of. Be calm, be strong and empower yourself. Do you clean and strengthen your aura every morning and night? This is crucial!
Hail Satan Forever
I did vinasa two times from full moon to new moon but it still kept going. And im doing my aura of protection and aura cleaning daily. When i was with some one and talked alot and when i came home i barely heard the voices. i feelt so bad and that i keept repalying to it even if i didnt wanted just like an impulse, when i was first time on medication i didnt heard them but when i quit witch was also spontaneous widout reducing the dosage because i coudnt because it was an injection type and my psychiatrist said if i dont take my tratement then i should leave so i intrerupted that injection that had an effect for 3 months.... then now almost a year later I felt really bad with my mind that it still kept talking and that I was afraid of anything that it may say, now that I take the medicine I hear it still but I'm not afraid any more maybe that was the side effect of that injection (the constant fear, insecurity) not sure what to do I just thought that If I do now Satanama will help me. I had a clear indication that it is really an enemy but I don't remember right now...